# SDR SIMA201807020002

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 5,237 hours, 3,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P207009520
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT HOLDER AT FA STATION 1 NOT HOLDING FLASHLIGHT EFFECTIVLY. R&R FWD FA FLASHLIGHT ASSY IAW AMM 33-51-01. OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
